# SDR SWIA201439522

- Difficulty date: October 7, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N864AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7502
- Aircraft time: 32,330 hours, 27,691 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

GOUGE CAUSED BY SCREW ON THE BS 621 BULKHEAD RBL 41, WL 76 REQUIRES REPAIR.  C-CHECK REPAIRED THE BULKHEAD IAW REO.
